Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Does intake of Biaxin cause recurring vomiting?

Hi, my husband started to take biaxin (1 tablet 500 mg once a day) yesterday and he is vomiting since. Should he stop taking it, or continue til Monday to see a doctor again? Is it possibly alergic reaction or side effect? please let me know, thank you
Thu, 7 May 2015
Report Abuse
General & Family Physician 's  Response
Hello dear user!
Welcome to HCM!

Yes vomiting is one of the most common side effect of Biaxin.
You haven't mentioned what your husband has taken Biaxin for but you he may take Ranitidin or Domperidone to diminish side effect of biacin and stop the vomiting. If the situation is not supportable he should stop taking the medication and consult the doctor.

Kind regards!
Dr Eriol.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, My son was in the walk in clinic today for a fever of 102 for 36 hours. It would break with Advil but spike again. The doctor diagnosed him...